Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/14572
Share/Impact:
Title: Filament bifurcations in a one-dimensional model of reacting excitable fluid flow
Authors: Hernández-García, Emilio, López, Cristóbal, Neufeld, Zoltan
Keywords: Excitable media
Reacting flows
Reacting filaments
[PACS] Oscillations, chaos, and bifurcations
[PACS] Pattern formation in reactions with diffusion, flow and heat transfer
[PACS] Reactive, radiative, or nonequilibrium flows
[PACS] Chaos
Issue Date: 28-Jun-2003
Publisher: Elsevier
Abstract: Recently, it has been shown that properties of excitable media stirred by two-dimensional chaotic flows can be properly studied in a one-dimensional framework describing the transverse profile of the filament-like structures observed in the system. Here, we perform a bifurcation analysis of this one-dimensional approximation. Different branches of stable solutions and a Hopf bifurcation leading to an oscillating filament are described.
Description: 6 pages 3 figures.-- PACS nrs.: 82.40.Bj; 82.40.Ck; 47.70.−n; 47.52.+j.-- Printed version published Sep 1, 2003.-- ArXiv pre-print available at: http://arxiv.org/abs/nlin/0302040
Contributed to: XIIIth Conference on Nonequilibrium Statistical Mechanics and Nonlinear Physics (Colonia del Sacramento, Uruguay, Dec 9-13, 2002).
Publisher version (URL): http://dx.doi.org/10.1016/S0378-4371(03)00451-5
URI: http://hdl.handle.net/10261/14572
ISSN: 0378-4371
???metadata.dc.identifier.doi???: 10.1016/S0378-4371(03)00451-5
Citation: Physica A 327(1-2): 59-64 (2003)
Appears in Collections:(IFISC) Artículos
Files in This Item:
File Description SizeFormat 
0302040v1.pdf138,76 kBAdobe PDFView/Open
Show full item record
 
CSIC SFX LinksSFX Query


Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.